A purity theorem for the Witt group
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, p. 71-86
@article{ASENS_1999_4_32_1_71_0,
     author = {Ojanguren, Manuel and Panin, Ivan},
     title = {A purity theorem for the Witt group},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {1},
     year = {1999},
     pages = {71-86},
     doi = {10.1016/s0012-9593(99)80009-3},
     zbl = {0980.11025},
     mrnumber = {2000a:11057},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_1_71_0}
}
Ojanguren, Manuel; Panin, Ivan. A purity theorem for the Witt group. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, pp. 71-86. doi : 10.1016/s0012-9593(99)80009-3. http://www.numdam.org/item/ASENS_1999_4_32_1_71_0/

[1] A. Altman and S. Kleiman, Introduction to Grothendieck duality theory, Lect. Notes in Math., Vol. 146, 1970, Springer. | MR 43 #224 | Zbl 0215.37201

[2] M. André, Cinq exposés sur la désingularisation, Manuscrit de l'École Polytechnique Fédérale de Lausanne, 1991.

[3] J.-L. Colliot-Thélène et J.-J. Sansuc, Fibrés quadratiques et composantes connexes réelles, Math. Ann., Vol. 244, 1979, pp. 105-134. | MR 81c:14010 | Zbl 0418.14016

[4] D. Eisenbud, Commutative Algebra, Graduate Texts in Mathematics, Vol. 150, Springer, 1994. | Zbl 0819.13001

[5] L. Euler, Theorema arithmeticum eiusque demonstratio, Leonhardi Euleri Opera Omnia, series I, opera mathematica, volumen VI, Teubner, 1921. | JFM 48.0007.01

[6] F. Fernandez-Carmena, On the injectivity of the map of the Witt group of a scheme into the Witt group of its quotient field, Math. Ann., Vol. 277, 1987, pp. 453-481. | MR 88h:11027 | Zbl 0641.14003

[7] A. Grothendieck, EGA IV, 4ème partie, Publ. Math. IHES, Vol. 32, 1967. | Numdam | Zbl 0153.22301

[8] P. Jaworski, Witt rings of fields of quotients of two-dimensional regular local rings, Math. Z., Vol. 211, 1992, pp. 533-546. | MR 93i:11049 | Zbl 0764.11023

[9] M. Knebusch, Symmetric and bilinear forms over algebraic varieties, Conference on quadratic forms, Queen's papers in pure and applied mathematics, Vol. 46, 1977, Kingston, Ontario. | MR 58 #16506 | Zbl 0408.15019

[10] M.-A. Knus, Quadratic and Hermitian Forms over Rings, Grundlehren der Math. Wissenschaften, Vol. 294, Springer, 1991. | MR 92i:11039 | Zbl 0756.11008

[11] D. Popescu, General Néron desingularization, Nagoya Math. J., Vol. 100, 1985, pp. 97-126. | MR 87f:13019 | Zbl 0561.14008

[12] D. Popescu, General Néron desingularization and approximation, Nagoya Math. J., Vol. 104, 1986, pp. 85-115. | MR 88a:14007 | Zbl 0592.14014

[13] D. Popescu, Letter to the Editor ; General Néron desingularization and approximation, Nagoya Math. J., Vol. 118, 1990, pp. 45-53. | MR 91e:14003 | Zbl 0685.14009

[14] M. Ojanguren, Quadratic forms over regular rings, J. Indian Math. Soc., Vol. 44, 1980, pp. 109-116. | MR 85h:11017 | Zbl 0621.10017

[15] M. Ojanguren, R. Parimala, R. Sridharan and V. Suresh, A purity theorem for the Witt groups of 3-dimensional regular local rings, Proc. London Math. Soc., to appear.

[16] D. Quillen, Higher algebraic K-theory I, Algebraic K-Theory I, Lect. Notes in Math., Vol. 341, Springer, 1973. | MR 49 #2895 | Zbl 0292.18004

[17] J-P. Serre, Corps locaux, Hermann, Paris, 1962. | MR 27 #133 | Zbl 0137.02601

[18] G. Scheja und U. Storch, Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte, Manuscripta Math., Vol. 19, 1976, pp. 75-104. | MR 53 #10822 | Zbl 0329.13011

[19] R.G. Swan, Néron-Popescu desingularization, Preprint.

[20] V. Voevodsky, Homology of schemes II, Preprint.